# SDR DALA1224186818

- Difficulty date: April 14, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD - CONDITION: CORROSION LOCATION: INNER UPPER CREASE BEAM CHORD BETWEEN STA 729 - STA 740 APPROX LBL 64 POS: MID REMOVED DAMAGED CHORD AND DRILLED UP NEW PART PER BAC DWG 143N8322 (955289) INSTALLED NEW CHORD ANGLE REF BAC DWG 143N8322.
